# SDR TRAX200600848

- Difficulty date: October 10, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 8,316 hours, 7,090 cycles
- Engine: Ge CF343B1
- System (JASC): 5260 · Entrance Stairs
- Part: Anchor Fitting
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ASD ANCHOR FITTING CRACKED. CRACK IS .547 INCH.
